Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 126, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2007, 5:54 PM MDT for Kiowa County, Colorado. It was in force for 96 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 5:54 PM MDT (23:54 UTC)
- Expired
- Jun 26, 2007, 7:30 PM MDT
- In force
- 96 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 115 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:00 PM MDT | HAIL 0.75 | 9 E Arlington, CO | |
| Jun 26, 6:36 PM MDT | HAIL 1.75 | Eads, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:31 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 885 J/kg
- Mixed-layer CIN
- -255 J/kg
- Mixed-layer LCL
- 1795 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 262353
SVRPUB
COC061-270130-
/O.NEW.KPUB.SV.W.0126.070626T2354Z-070627T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
554 PM MDT TUE JUN 26 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 730 PM MDT...
* AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 6 MILES
NORTHWEST OF EADS...OR 34 MILES NORTHWEST OF LAMAR...AND WAS MOVING
TOWARD THE SOUTH AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
HASWELL.
EADS.
ARLINGTON.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3860 10246 3859 10309 3850 10316 3826 10343
3829 10253
$$6 follow-up statements
000
WWUS55 KPUB 270003
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
602 PM MDT TUE JUN 26 2007
COC061-270130-
/O.CON.KPUB.SV.W.0126.000000T0000Z-070627T0130Z/
KIOWA CO-
602 PM MDT TUE JUN 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WESTERN KIOWA COUNTY...
AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE STORMS FROM 10 MILES NORTH OF EADS TO 10 MILES
SOUTHEAST OF ARLINGTON. THE STORMS WERE MOVING SOUTHWEST AT 10 MPH.
AT 600 PM...PENNY SIZE HAIL WAS REPORTED 9 MILES EAST OF ARLINGTON.
LOCATIONS IMPACTED INCLUDE...
EADS.
CHIVINGTON.
HASWELL.
ARLINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3860 10246 3859 10309 3850 10316 3826 10343
3829 10253
$$000
WWUS55 KPUB 270020
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
619 PM MDT TUE JUN 26 2007
COC061-270130-
/O.CON.KPUB.SV.W.0126.000000T0000Z-070627T0130Z/
KIOWA CO-
619 PM MDT TUE JUN 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WESTERN KIOWA COUNTY...
AT 618 PM MDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS
PRODUCING PENNY SIZE HAIL 11 MILES SOUTHEAST OF HASWELL.
THE STORM PRODUCING THIS HAIL WAS MOVING SOUTHWEST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3860 10246 3859 10309 3850 10316 3826 10343
3829 10253
$$000
WWUS55 KPUB 270036
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
635 PM MDT TUE JUN 26 2007
COC061-270130-
/O.CON.KPUB.SV.W.0126.000000T0000Z-070627T0130Z/
KIOWA CO-
635 PM MDT TUE JUN 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WESTERN KIOWA COUNTY...
AT 634 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER
SIZE HAIL. THIS STORM WAS CENTERED NEAR EADS...OR 29 MILES NORTH OF
LAMAR...AND WAS MOVING TOWARD THE SOUTH AT 10 MPH.
ANOTHER SEVERE STORM WAS NOTED 10 MILES SOUTHEAST OF HASWELL. THIS
STORM WAS ALSO MOVING SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
EADS.
RURAL AREAS OF WESTERN KIOWA COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3860 10246 3859 10309 3850 10316 3826 10343
3829 10253
$$000
WWUS55 KPUB 270041
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
639 PM MDT TUE JUN 26 2007
COC061-270130-
/O.CON.KPUB.SV.W.0126.000000T0000Z-070627T0130Z/
KIOWA CO-
639 PM MDT TUE JUN 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WESTERN KIOWA COUNTY...
AT 634 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
NICKEL SIZE HAIL. THIS STORM WAS CENTERED NEAR EADS...OR 29 MILES
NORTH OF LAMAR...AND WAS MOVING TOWARD THE SOUTH AT 10 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3860 10246 3859 10309 3850 10316 3826 10343
3829 10253
$$000
WWUS55 KPUB 270043
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
642 PM MDT TUE JUN 26 2007
COC061-270130-
/O.CON.KPUB.SV.W.0126.000000T0000Z-070627T0130Z/
KIOWA CO-
642 PM MDT TUE JUN 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WESTERN KIOWA COUNTY...
AT 639 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS CENTERED
NEAR EADS...OR 28 MILES NORTH OF LAMAR...AND WAS MOVING TOWARD THE
SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
EADS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3860 10246 3859 10309 3850 10316 3826 10343
3829 10253
$$000
WWUS55 KPUB 270103
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
702 PM MDT TUE JUN 26 2007
COC061-270130-
/O.CON.KPUB.SV.W.0126.000000T0000Z-070627T0130Z/
KIOWA CO-
702 PM MDT TUE JUN 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL KIOWA COUNTY...
AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL. THE
STORMS WERE NOTED 7 MILES NORTH OF CHIVINGTON AND 15 MILES SOUTHEAST
OF HASWELL. THE ACTIVITY WAS MOVING SOUTH AT 10 MPH.
THIS STORM COMPLEX HAS A LONG HISTORY OF PRODUCING DAMAGING HAIL AND
DAMAGING WINDS.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL KIOWA
COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3859 10227 3859 10269 3850 10298 3827 10306
3829 10253
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:18 PM MDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 26, 2:18 PM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 218 PM MDT TUE JUN 26 2007 .SHORT TERM... (TONIGHT AND WEDNESDAY) CURRENTLY...COLD FRONT HAS PUSHED THROUGH ALL OF THE EASTERN PLAINS...WITH DEEP INSTABILITY DEVELOPING OVER MUCH OF THE EAST IMMEDIATELY BEHIND THE BOUNDARY. CAPES IN THE 2000-3000 J/KG RANGE COMMON ALONG AND EAST OF I-25...WITH A FEW SPOTS ALONG THE KS BORDER NEAR 3500 J/KG AS OF 20Z. MOST AREAS NEAR CONVECTIVE TEMPS...WITH VERY LITTLE CIN LEFT IN LAPS 19Z SOUNDINGS OVER THE EAST. LACK OF STRONG UPPER FORCING SEEMS TO BE THE LIMITING FACTOR FOR STORMS TODAY...WITH LIFT FROM VERY WEAK S/W TROUGH COMING OVER THE RIDGE FIGHTING SUBSIDENCE ON THE WEST SIDE OF THE UPPER LOW OVER OKLAHOMA. SUSPECT STRONG INSTABILITY WILL BE ENOUGH TO GET STORMS GOING...ESPECIALLY LATER THIS AFTERNOON AS OUTFLOWS FROM MOUNTAIN CONVECTION PUSH EAST INTO INCREASING INSTABILITY ON THE PLAINS. 0-6 KM SHEAR GENERALLY 30 KNOTS OR LESS WILL LIMIT SEVERE THREAT...THOUGH WITH SUCH HIGH CAPES...CANT RULE OUR SOME HAIL UP TO PERHAPS PING PONG BALL SIZE AND 50 KNOT WINDS. TONIGHT...LEFT THE CURRENT SET OF GRIDS PRETTY MUCH INTACT...WITH LIKELY POPS THIS EVENING OVER THE EASTERN MOUNTAINS AND SOUTHERN I-25 CORRIDOR. ENOUGH MOISTURE IN PLACE FOR ISOLATED HEAVY RAIN/FLASH FLOOD THREAT...THOUGH MOST LOCATIONS CAN HANDLE A QUICK INCH OR 2 GIVEN DRY WEATHER THE LAST COUPLE WEEKS. WESTERN VALLEYS AND MOUNTAINS WILL SEE MUCH LESS IN THE WAY OF ACTIVITY...WITH ANY STORMS WEST OF THE SANGRES ENDING QUICKLY AFTER SUNSET. WEDNESDAY...APPEARS A REPEAT PERFORMANCE OF CONVECTION IS POSSIBLE...WITH STRONG INSTABILITY AND WEAK SHEAR REMAINING IN PLACE OVER MUCH OF EASTERN COLORADO. HIGHEST POPS OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR LOOK REASONABLE...WITH LACK OF FORCING PERHAPS LIMITING THE EASTWARD EXTENT OF STORMS IN THE EVENING. MAX TEMPS SHOULD REMAIN NEAR SEASONAL NORMALS...WITH GRIDS/GUIDANCE IN GOOD AGREEMENT. --PETERSEN .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) ...HEAVY RAINFALL LIKELY WEDNESDAY... ...HEAT WAVE EXPECTED TO START THIS WEEKEND... WILL SEE MORE POTENTIAL FOR HEAVY RAINFALL WEDNESDAY AFTERNOON AND EVENING. DEWPOINTS ARE EXPECTED TO REMAIN FAIRLY HIGH OVER THE PLAINS...AND THIS WILL LEAD TO CAPE ONCE AGAIN IN THE 1500-2500 RANGE. WINDS ALOFT WILL BE A LITTLE WEAKER THAN ON TUESDAY...WHICH WILL LIMIT THE SEVERE POTENTIAL. MID LEVEL WINDS WILL VEER TO A MORE NRLY DIRECTION...AND THIS WILL CONTINUE TO PLACE THE GREATEST THREAT OF SVR OR HVY RAINFALL TOWARD THE SOUTHERN PORTION OF THE CWA. NAM12 HAS BEEN CONSISTENTLY BLOWING UP CONVECTION OVR THE WET MTS AND SANGRES/CULEBRA RANGE. THIS ACTIVITY MAY TAKE THE FORM OF AN MCS..WHICH WILL SLOWLY SWD DURING THE OVERNIGHT HOURS. COOLER WX WILL LINGER INTO THU...WHEN WE WILL ONCE AGAIN SEE THE THREAT OF STORMS FIRING UP IN THE AFTERNOON HOURS. BY FRI THE UPPER RIDGE WILL BEGIN TO BUILD...AND THIS WILL LEAD TO A DRY AND HOT TREND THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. HAVE MADE FEW SIGNIFICANT CHANGES TO THE GRIDS SINCE THIS PATTERN HAS BEEN VERY CONSISTENT AND INHERITED GRIDS REFLECT THE EXPECTED TRENDS. DUE TO INCREASED CONFIDENCE...HAVE BUMPED UP TEMPS ANOTHER DEGREE OR TWO AND REMOVED POPS FOR EARLY NEXT WEEK...WHEN THE 596+ DM HIGH WILL BE PARKED OVR THE 4 CORNERS REGION. DEBATED KEEPING MTN POPS IN FOR THIS PERIOD...SINCE THE GFS RARELY PICKS UP TERRAIN DRIVEN CONVECTION UNDER A RIDGE THIS FAR OUT. BUT IN THIS CASE...WITH EXTREMELY LOW LAYER RH MOVING IN FROM THE WEST...IT LOOKS LIKE A CLASSIC DRY PATTERN...WHEN EVEN THE MTS STAY PRECIP-FREE. GFS MOS IS NOW PROGGING 100 DEGREE DAYS AT KPUB FOR SEVERAL CONSECUTIVE DAYS EARLY NEXT WEEK...AND THIS WOULD CERTAINLY BE A POSSIBLE OUTCOME GIVEN THE ANTICIPATED PATTERN. ALL OF THIS DRY AND HOT WEATHER IS GOING TO DRAMATICALLY INCREASE THE FIRE RISK OVR SE COLORADO. ROSE && .AVIATION... SCATTERED TSRA OVER MOST OF THE AREA TONIGHT...ESPECIALLY EAST OF THE MOUNTAINS. TEMPO GROUPS FOR -TSRA AT KCOS AND KPUB LOOK REASONABLE...WHILE VCTS SHOULD BE SUFFICIENT FOR KALS WHERE STORMS WILL BE MORE ISOLATED. WILL LIKELY SEE BRIEF PERIODS OF MVFR OVER THE PLAINS THROUGH ABOUT 04Z THIS EVENING AS STRONGER STORMS DEVELOP. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/44
Hazardous weather outlook, Jun 26, 6:56 AM MDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 656 AM MDT TUE JUN 26 2007 COZ058>089-093>099-271300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 656 AM MDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE EASTERN 2/3RDS OF SOUTHEAST COLORADO...ESPECIALLY FROM THIS AFTERNOON INTO THE EVENING. A FEW OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO THE SIZE OF PING PONG BALLS...DEADLY LIGHTNING AND PERIODS OF INTENSE RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS...WITH THE THREAT OF HAIL...GUSTY WINDS...LOCALLY HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING WEDNESDAY AND THURSDAY. FOR FRIDAY THROUGH MONDAY... THERE WILL BE A LOW PROBABILITY OF THUNDERSTORMS...MAINLY OVER THE MOUNTAINS...WITH THE MAIN THREAT BEING LOCALLY GUSTY WINDS AND A FEW CLOUD TO GROUND LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE TODAY AND TONIGHT...ESPECIALLY OVER THE EASTERN 2/3RDS OF SOUTHEASTERN COLORADO.
In the hours before
Local storm report, Jun 26, 4:50 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 2 E FLORENCE 38.39N 105.08W
06/26/2007 M0.75 INCH FREMONT CO PUBLIC
0446 PM HAIL LA VETA 37.51N 105.01W
06/26/2007 M0.75 INCH HUERFANO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 26, 4:55 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
455 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 7 S WALSENBURG 37.53N 104.78W
06/26/2007 M1.25 INCH HUERFANO CO TRAINED SPOTTER
ENDED AT 453 PM.
0451 PM HAIL 5 NNW AGUILAR 37.47N 104.70W
06/26/2007 M1.50 INCH HUERFANO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 26, 5:14 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 3 SSE FOWLER 38.09N 104.00W
06/26/2007 M1.00 INCH OTERO CO PUBLIC
0508 PM HAIL 5 NNW AGUILAR 37.47N 104.70W
06/26/2007 M2.75 INCH HUERFANO CO TRAINED SPOTTER
HEAVY DAMAGE TO VEHICLES. ROOF DAMAGE. BROKEN PICTURE
WINDOW.
&&
MNLocal storm report, Jun 26, 5:21 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
521 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST LA JUNTA 37.98N 103.54W
06/26/2007 M72.00 MPH OTERO CO ASOS
0510 PM HAIL 3 S LA VETA 37.47N 105.01W
06/26/2007 M0.88 INCH HUERFANO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 26, 5:27 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
527 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL LA JUNTA 37.98N 103.54W
06/26/2007 M0.75 INCH OTERO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 26, 5:36 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
536 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 35 SE PUEBLO 37.94N 104.17W
06/26/2007 M1.00 INCH PUEBLO CO TRAINED SPOTTER
&&
TLMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:47 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Rio Grande, Saguache | 36 min |
| Jun 25, 10:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 54 min |
| Jun 26, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 84 min |
| Jun 26, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 62 min |
| Jun 26, 3:20 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jun 26, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 65 min |
| Jun 26, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 60 min |
| Jun 26, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 60 min |
| Jun 26, 4:26 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 64 min |
| Jun 26, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 47 min |
| Jun 26, 4:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 65 min |
| Jun 26, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 60 min |
| Jun 26, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Jun 26, 5:32 PM MDT | Tornado Warning | PUB | Las Animas, Otero | 26 min |
| Jun 26, 5:38 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 67 min |
| Jun 26, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 2 hr |
| Jun 26, 5:44 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.